Thanks for the reply Jen. I'm really not sure if he is replacing the Simvastatin with the Crestor or not. His office just faxed in the Crestor with no guidance. I haven't taken it yet, but plan to go back and see him. I don't believe I will take it regardless though.
What are the alternatives to these meds? And what are the side effects of Simvastatin? I've been taking it for a few years now, and don't seem to have had any noticable problems?
Originally Posted by jenj770
Your ratios are within the recommended guidelines, probably due to taking a cholesterol lowering drug, since you say your diet hasn't been up to par. I don't understand (with these numbers) why your doc would want you to now take Crestor. Is he replacing this with the Simvastatin?
I'm not an "expert" but I would agree with you that diet and exercise could be beneficial, especially a low carb diet. There are also alternatives to these drugs, with their heavy side-effects, if you are interested in going that route.
Whatever you decide, I wish you the best.